We present an argument which leads from the Brunn–Minkowski inequality to a Poincar´e-type inequality on the boundary of a convex body K with smooth boundary and everywhere positive Gauss curvature.

From the Brunn-Minkowski inequality to a class of Poincare' type inequalities / A. COLESANTI. - In: COMMUNICATIONS IN CONTEMPORARY MATHEMATICS. - ISSN 0219-1997. - STAMPA. - 10 (5):(2008), pp. 765-772. [10.1142/S0219199708002971]

From the Brunn-Minkowski inequality to a class of Poincare' type inequalities

COLESANTI, ANDREA
2008

Abstract

We present an argument which leads from the Brunn–Minkowski inequality to a Poincar´e-type inequality on the boundary of a convex body K with smooth boundary and everywhere positive Gauss curvature.
2008
10 (5)
765
772
A. COLESANTI
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in FLORE sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificatore per citare o creare un link a questa risorsa: https://hdl.handle.net/2158/340898
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 25
  • ???jsp.display-item.citation.isi??? 29
social impact